# SDR AUS20021351

- Difficulty date: November 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: HC523B0018000
- Condition: Faulty
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR HANDLE AJAR. SUSPECT HANDLE HAD NOT BEEN FULLY CLOSED. PERSONNEL/MAINTENANCE ERROR.
